Items where Author is "Piecyk, Agnes"

Up a level
Export as [feed] RSS [feed] RSS 3.0
Group by: Document type | Year of publication | No Grouping
Number of items: 2.

Articles in a Scientific Journal - peer-reviewed


Piecyk, A. , Ritter, M. and Kalbe, M. (2019) The right response at the right time: Exploring helminth immune modulation in sticklebacks by experimental coinfection. Open Access Molecular Ecology, 28 (10). pp. 2668-2680. DOI 10.1111/mec.15106.

[img] [img]

Piecyk, A. , Roth, O. and Kalbe, M. (2019) Specificity of resistance and geographic patterns of virulence in a vertebrate host-parasite system. Open Access BMC Evolutionary Biology, 19 . Art.Nr. 80. DOI 10.1186/s12862-019-1406-3.

This list was generated on Sat May 30 01:13:42 2020 CEST.